Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 4751357, 11 pages
https://doi.org/10.1155/2017/4751357
Research Article

Convergence Analysis of Generalized Jacobi-Galerkin Methods for Second Kind Volterra Integral Equations with Weakly Singular Kernels

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Correspondence should be addressed to Haotao Cai

Received 5 June 2017; Accepted 13 July 2017; Published 31 August 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Haotao Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haotao Cai, “Convergence Analysis of Generalized Jacobi-Galerkin Methods for Second Kind Volterra Integral Equations with Weakly Singular Kernels,” Journal of Function Spaces, vol. 2017, Article ID 4751357, 11 pages, 2017. doi:10.1155/2017/4751357